# SDR CA030306001

- Difficulty date: December 15, 2002
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,617 hours
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT THE WINDOW SUDDENLY SHATTERED WITH A LOUD BANG.
